Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS State College, PA

July 31, 2012Cumberland County, Pennsylvania

NWS State College, PA issued this special weather statement at Jul 31, 2012, 2:49 PM EDT for Cumberland County, Pennsylvania. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 31, 2012, 2:49 PM EDT (18:49 UTC)
Expired
Jul 31, 2012, 3:15 PM EDT
In force
26 min
Issued by
NWS State College, PA

County Cumberland County, PA

The radar

The State College radar (KCCX), 96 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2012-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 377 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2012-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
377 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

870 
WWUS81 KCTP 311849
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
249 PM EDT TUE JUL 31 2012

PAZ056-063-311915-
CUMBERLAND PA-PERRY PA-
249 PM EDT TUE JUL 31 2012

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND AND SOUTH CENTRAL
PERRY COUNTIES...

AT 245 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEWVILLE...MOVING
NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL AFFECT BLOSERVILLE.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 205 AND 229...I-81 BETWEEN
MILE MARKERS 30 AND 52.

THIS WILL ALSO IMPACT ROUTE 11.

LAT...LON 4038 7726 4020 7708 4003 7742 4017 7756

$$

FORECASTER: STEINBUGL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Jul 31, 2:48 PM EDT, 1 minute earlier.

Area forecast discussion, Jul 31, 2:48 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
248 PM EDT TUE JUL 31 2012

.SYNOPSIS...
WEAK LOW PRESSURE MOVING EASTWARD FROM THE GREAT LAKES AREA
WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE
AREA INTO WED. WEAK HIGH PRESSURE WILL BRING LESS HUMID AND
MAINLY DRY WEATHER FOR THU INTO FRI. A SW FLOW OF MORE HUMID
AIR WILL WORK BACK INTO THE AREA FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
WEAK SE FLOW AND HEATING HAS RESULTED IN SHOWERS AND
THUNDERSTORMS IN AREAS THAT HAVE DECENT HEATING SINCE
NOONTIME.

LACK OF SHEAR SHOULD MAINLY RESULT IN PULSE TYPE STORMS...
WITH MAINLY HEAVY RAIN. A FEW COULD PRODUCE HAIL AND GUSTY
WINDS.

EXPECT THE ACTIVITY TO SLOWLY WEAKEN...WITH JUST SOME
SHOWERS LATER TONIGHT AND EARLY WED MORNING.

LOW TEMPS WILL BE NEAR NORMAL OR JUST ABOVE NORMAL.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH 6 PM WEDNESDAY/...
AGAIN...EXPECT SOME SHOWERS LATER TONIGHT INTO WED MORNING.

STILL A CHC OF SHOWERS AND STORMS WED AFT...BUT LESS CHC THAN
TODAY...AS THE UPPER LVL SUPPORT MOVES EASTWARD...AND SLIGHTLY
DRIER AIR WORKS IN LATE.

MAX TEMPS WILL BE NEAR NORMAL.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
GRADUAL CLEARING IS EXPECTED TO SPREAD EAST ACROSS THE FCST AREA
WEDNESDAY NIGHT...WITH ISOLATED TO SCTD EVENING TSRA DIMINISHING BY
MIDNIGHT.

LOW TEMPS AT DAYBREAK THURSDAY WILL RANGE FROM THE COMFORTABLE U50S
TO LOWER 60S ACROSS THE NRN AND WRN MTNS...TO THE MID AND UPPER 60S
IN THE SUSQ VALLEY.

IT LOOKS LIKE A TRICKY CALL FOR THURSDAY AT THIS POINT...ESP
CONSIDERING THE PREVIOUS DRY FCST DEPICTED BY US...AND WFOS TO THE
NORTH AND WEST. FOR NOW...WILL NOT MAKE ANY SIGNIFICANT CHANGES TO
THAT PERIOD. IT/S WORTH NOTING THE FOLLOWING THOUGH...

A WEAK...SECONDARY UPPER TROUGH DRIFTS SE ACROSS THE CENTRAL MTNS IN
THE AFTERNOON. THE FLOW FOLLOWING THIS FEATURE DEPICTS A RATHER
WELL-DEFINED 60-70KT SPEED MAX APPROACHING FROM LAKE ERIE AND FAR
NWRN PENN LATE THURSDAY AFTERNOON AND EVENING. LINGERING MDTLY HIGH
PWAT AIR AROUND 1.5 INCHES MAY COMBINE WITH THE UPPER JET FORCING
/VIA ITS LEFT EXIT REGION/ AND THE PASSAGE OF A SECONDARY CFRONTAL
BOUNDARY TO SPARK A FEW POTENT LATE AFTERNOON/EVENING TSRA. IN
ADDITION...INCREASING 0-3KM NWRLY BULK SHEAR OF 30 KTS WILL ENTER
OUR NW ZONES IN THE 21-00Z TIMEFRAME...HELPING TO BETTER
ORGANIZE/STRENGTHEN ANY TSRA THAT DEVELOP.

THERE WILL BE LESS CHC FOR CONVECTION FRIDAY. GFS HIGHLIGHTS A BROAD
AREA OF AROUND 30 DEG F SFC T/TD SPREADS FRIDAY AFTERNOON FROM THE
MIDDLE APPALACHIANS...TO WRN NEW ENGLAND INDICATING A WARM AND DRY
AIRMASS OVER THE COMMONWEALTH. PWATS WILL BE NEAR NORMAL AND AROUND
ONE INCH...AND SFC DEWPOINTS WILL BE MAINLY IN THE MID 50S TO LOWER
60S.

MORE IN THE WAY OF SW FLOW DEVELOPS FOR THE WEEKEND WITH WARMER AND
MORE HUMID AIR ADVECTING INTO THE REGION...BEFORE A COLD FRONT DROPS
SE LATER SUNDAY INTO MONDAY TO TRIM TEMPS AND HUMIDITY BACK TWD
NORMALS VALUES.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON SHOULD SLOWLY
WEAKEN AND BECOME LESS WIDESPREAD ONCE WE ARE PAST MAX HEATING.

STILL A CHC OF SHOWERS LATE TONIGHT INTO EARLY WED.

LOWER CIGS AND FOG LIKELY LATER TONIGHT...GIVEN RATHER HIGH
DEWPOINTS IN PLACE.

SOME CHC OF SHOWERS AND THUNDERSTORMS WED AFT...BUT LESS CHC.

MOST OF THU AND FRIDAY SHOULD BE DRY...BUT CHC OF FOG EACH
MORNING.

A SW FLOW OF MORE HUMID AIR EXPECTED THIS WEEKEND. WHILE
THERE COULD BE A SHOWER OR STORM...MUCH OF THE TIME SHOULD
BE DRY.

OUTLOOK...
THU...FOG POSSIBLE EARLY...OTHERWISE VFR.
FRI-SUN...MAINLY VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT/MARTIN
NEAR TERM...MARTIN
SHORT TERM...MARTIN
LONG TERM...LAMBERT/MARTIN
AVIATION...MARTIN
Hazardous weather outlook, Jul 31, 4:20 AM EDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
420 AM EDT TUE JUL 31 2012

PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066-010830-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
420 AM EDT TUE JUL 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 31, 1:51 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
151 PM EDT TUE JUL 31 2012

PAZ033-311815-
SOMERSET PA-
151 PM EDT TUE JUL 31 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SOMERSET
COUNTY...

AT 149 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM SEVEN
SPRINGS TO ADDISON...MOVING EAST AT 10 MPH.

WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
EXPECT FREQUENT LIGHTNING FROM THESE STORMS. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER
TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THESE STORMS WILL
AFFECT CASSELMAN...ROCKWOOD AND MOUNT DAVIS.

THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 101
AND 116.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
40...ROUTE 219.

LAT...LON 3973 7941 3979 7939 3981 7937 3983 7938
      4004 7931 4010 7925 4014 7892 3972 7905
      3971 7939

FORECASTER: STEINBUGL
Special weather statement, Jul 31, 2:13 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
213 PM EDT TUE JUL 31 2012

PAZ005-006-037-311900-
MCKEAN PA-POTTER PA-TIOGA PA-
213 PM EDT TUE JUL 31 2012

...STRONG THUNDERSTORMS WILL AFFECT MCKEAN...NORTHWESTERN TIOGA AND
POTTER COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF MCKEAN...POTTER
AND TIOGA COUNTIES AT 211 PM EDT. THE STRONG THUNDERSTORMS WERE
GENERALLY MOVING NORTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. VERY HEAVY RAIN WILL FALL FROM THESE STRONG
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 219...
STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE ROAD 446...
STATE ROAD 449.

LAT...LON 4200 7734 4181 7733 4148 7795 4175 7828
      4163 7866 4162 7896 4173 7895 4200 7849

FORECASTER: EVANEGO
Special weather statement, Jul 31, 2:15 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
215 PM EDT TUE JUL 31 2012

PAZ017-311900-
CLEARFIELD PA-
215 PM EDT TUE JUL 31 2012

...A STRONG THUNDERSTORM WILL AFFECT WESTERN CLEARFIELD COUNTY...

AT 211 PM EDT...A STRONG THUNDERSTORM WAS NEAR GLEN CAMPBELL...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT FREQUENT LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE
RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT
BURNSIDE...MAHAFFEY...GRAMPIAN AND ROCKTON.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 100 AND 105.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...ROUTE
322.

LAT...LON 4103 7881 4116 7871 4103 7845 4072 7875
      4073 7881 4095 7881

FORECASTER: STEINBUGL
Special weather statement, Jul 31, 2:20 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
220 PM EDT TUE JUL 31 2012

PAZ010-011-311845-
CAMERON PA-ELK PA-
220 PM EDT TUE JUL 31 2012

...A STRONG THUNDERSTORM WILL AFFECT EASTERN CAMERON AND SOUTHEASTERN
ELK COUNTIES...

AT 219 PM EDT...A STRONG THUNDERSTORM WAS NEAR BENEZETTE...MOVING
NORTHEAST AT 20 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL AFFECT HICKS RUN AND CAMERON.

THIS WILL IMPACT STATE ROAD 120.

LAT...LON 4143 7798 4139 7799 4124 7826 4127 7832
      4155 7819

FORECASTER: STEINBUGL
Local storm report, Jul 31, 2:45 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
245 PM EDT TUE JUL 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     RAIN             MILLPORT                41.93N  78.12W
07/31/2012                   POTTER             PA   EMERGENCY MNGR

            *** 3 INJ *** LIGHTNING STRIKE AT POTTER COUNTY FAIR.
            THREE PEOPLE INJURED.

&&

EVENT NUMBER CTP1200344

EVANEGO
Special weather statement, Jul 31, 2:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
249 PM EDT TUE JUL 31 2012

PAZ056-063-311915-
CUMBERLAND PA-PERRY PA-
249 PM EDT TUE JUL 31 2012

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND AND SOUTH CENTRAL
PERRY COUNTIES...

AT 245 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEWVILLE...MOVING
NORTHEAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN
A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL AFFECT BLOSERVILLE.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 205 AND 229...I-81 BETWEEN
MILE MARKERS 30 AND 52.

THIS WILL ALSO IMPACT ROUTE 11.

LAT...LON 4038 7726 4020 7708 4003 7742 4017 7756

FORECASTER: STEINBUGL

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 7:27 AM EDTSpecial Weather StatementCTPBedford, Blair, Somerset63 min
Jul 31, 11:57 AM EDTSpecial Weather StatementCTPCambria48 min
Jul 31, 12:20 PM EDTSpecial Weather StatementCTPCameron, Elk55 min
Jul 31, 12:36 PM EDTSpecial Weather StatementCTPSomerset54 min
Jul 31, 12:56 PM EDTAreal Flood AdvisoryCTPBedford, Blair, Cambria, Somerset3 hr
Jul 31, 1:05 PM EDTSevere Thunderstorm WarningCTPSomerset42 min
Jul 31, 1:30 PM EDTSpecial Weather StatementCTPCambria30 min
Jul 31, 1:33 PM EDTFlash Flood WarningCTPCambria104 min
Jul 31, 1:40 PM EDTSpecial Weather StatementCTPCameron, McKean, Potter35 min
Jul 31, 1:43 PM EDTSpecial Weather StatementCTPClearfield32 min
Jul 31, 1:51 PM EDTSpecial Weather StatementCTPSomerset24 min
Jul 31, 2:13 PM EDTSpecial Weather StatementCTPMcKean, Potter47 min
Jul 31, 2:15 PM EDTSpecial Weather StatementCTPClearfield45 min
Jul 31, 2:20 PM EDTSpecial Weather StatementCTPCameron25 min
Jul 31, 2:31 PM EDTAreal Flood AdvisoryCTPClearfield119 min
Jul 31, 3:02 PM EDTSpecial Weather StatementCTPTioga43 min
Jul 31, 3:05 PM EDTSpecial Weather StatementCTPMcKean40 min
Jul 31, 3:21 PM EDTSpecial Weather StatementCTPCentre24 min
Jul 31, 3:26 PM EDTSpecial Weather StatementCTPClearfield34 min
Jul 31, 3:29 PM EDTSpecial Weather StatementCTPSomerset46 min
Jul 31, 3:50 PM EDTSpecial Weather StatementCTPClinton25 min
Jul 31, 3:54 PM EDTSpecial Weather StatementCTPCentre36 min
Jul 31, 3:59 PM EDTSpecial Weather StatementCTPTioga31 min
Jul 31, 4:06 PM EDTAreal Flood AdvisoryCTPSomerset114 min
Jul 31, 4:11 PM EDTSpecial Weather StatementCTPSomerset34 min
Jul 31, 4:15 PM EDTSpecial Weather StatementCTPClearfield30 min
Jul 31, 4:17 PM EDTSpecial Weather StatementCTPClinton43 min
Jul 31, 4:24 PM EDTSpecial Weather StatementCTPMcKean51 min
Jul 31, 4:28 PM EDTSpecial Weather StatementCTPMifflin47 min
Jul 31, 4:41 PM EDTSpecial Weather StatementCTPSomerset34 min
Jul 31, 4:57 PM EDTSpecial Weather StatementCTPMcKean48 min
Jul 31, 5:01 PM EDTSpecial Weather StatementCTPTioga74 min
Jul 31, 5:09 PM EDTSpecial Weather StatementCTPSnyder51 min
Jul 31, 5:16 PM EDTAreal Flood AdvisoryCTPMcKean119 min
Jul 31, 5:18 PM EDTSpecial Weather StatementCTPFranklin, Huntingdon, Mifflin42 min
Jul 31, 5:20 PM EDTSevere Thunderstorm WarningCTPBlair, Huntingdon40 min
Jul 31, 5:35 PM EDTSpecial Weather StatementCTPMcKean25 min
Jul 31, 5:57 PM EDTSpecial Weather StatementCTPFranklin, Huntingdon, Mifflin33 min
Jul 31, 6:30 PM EDTSpecial Weather StatementCTPAdams, Cumberland, Juniata, Mifflin, Perry30 min
Jul 31, 6:50 PM EDTSpecial Weather StatementCTPWarren25 min
Jul 31, 6:52 PM EDTSpecial Weather StatementCTPPotter38 min
Jul 31, 7:00 PM EDTSpecial Weather StatementCTPAdams, Cumberland, Dauphin, Juniata, Mifflin, Perry and 1 more30 min
Jul 31, 7:11 PM EDTSpecial Weather StatementCTPElk34 min
Jul 31, 7:18 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Dauphin, Perry, York87 min
Jul 31, 7:33 PM EDTSpecial Weather StatementCTPDauphin, Perry, Snyder, York27 min
Jul 31, 7:34 PM EDTSpecial Weather StatementCTPPotter, Tioga26 min
Jul 31, 7:41 PM EDTAreal Flood AdvisoryCTPCameron, Elk, McKean, Potter, Tioga94 min
Jul 31, 7:42 PM EDTSevere Thunderstorm WarningCTPCumberland, Dauphin, Lancaster, Lebanon, Perry, Schuylkill and 1 more63 min
Jul 31, 7:56 PM EDTSpecial Weather StatementCTPCameron, Elk, Tioga34 min

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.